# SDR C1HA200392003

- Difficulty date: July 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY PATH FLOOR LIGHTING INOPERATIVE.  FOUND BROKEN WIRE AT ROW 21.
